MAUDE Adverse Event Report: COVIDIEN BIS; ELECTRODE, CUTANEOUS

COVIDIEN BIS; ELECTRODE, CUTANEOUS
Model Number 186-0106
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Discoloration (2074)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that post-operatively, in the operating room, eeg monitoring was performed using the device.After surgery, the sensor was removed, and upon inspecting the skin surface of the forehead, it was found that two areas where the electrodes had been attached had brown stain-like marks.After two weeks, the stains remained and did not not disappear.There was no pain or discomfort, and it did not affect daily life.

Brand Name
BIS
Common Device Name
ELECTRODE, CUTANEOUS
Manufacturer (Section D)
COVIDIEN
6135 gunbarrel ave
boulder CO 80301
Manufacturer (Section G)
COVIDIEN
6135 gunbarrel ave
boulder CO 80301
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21157107
Report Number2936999-2025-00015
Device Sequence Number8520860
Product Code GXY
UDI-Device Identifier20884521134307
UDI-Public20884521134307
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143506
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model Number186-0106
Device Catalogue Number186-0106
Device Lot Number186-0106
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2024
Initial Report FDA Received Date01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown